Intersections of normally contained fitting classes
Revista colombiana de matematicas, Tome 11 (1977), pp. 113-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1977__11_181665,
author = {Michael A. Klembara and Donald B. Parker},
title = {Intersections of normally contained fitting classes},
journal = {Revista colombiana de matematicas},
pages = {113--120},
year = {1977},
volume = {11},
zbl = {0409.20018},
url = {http://geodesic.mathdoc.fr/item/RCM_1977__11_181665/}
}
Michael A. Klembara; Donald B. Parker. Intersections of normally contained fitting classes. Revista colombiana de matematicas, Tome 11 (1977), pp. 113-120. http://geodesic.mathdoc.fr/item/RCM_1977__11_181665/